# SDR ZW0A0112104

- Difficulty date: December 10, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 44,625 hours, 22,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD LT PASSENGER DOOR, OUTER SKIN AND INTERNAL STRUCTURE WAS GOUGED AND WORN BELOW THE GUST LOCK RECESS.  INSTALLED NEW GUST LOCK HOUSING AND REPAIRED DOOR SKIN PER SRM 52-05, FIG 20A.
